# SDR MALA020169

- Difficulty date: February 23, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 4053T73P01
- Part serial: EGNAD722
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2924, RT ENGINE PROP OIL TEMP HIGH.  AIR RETURN TO DTW.  MAINTENANCE REPLACED TEMP DETECTOR.
